# SDR DL72S950713

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 3 SLAT CLOSE OUT ATTACH RIBS NR 5 AND NR 17 CRACKED IN RADIUS.  FABRICATED REPAIR PER MM 57-54-0.
